# SDR AALA20000046

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 29G MISSING LENS AND INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 29G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
